Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 1, 2019, 5:15 AM CDT for 5 counties in Oklahoma; Sebastian County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2019, 5:15 AM CDT (10:15 UTC)
- Expired
- May 1, 2019, 8:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 122 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
689
WGUS54 KTSA 011015
FFWTSA
ARC131-OKC061-077-079-121-127-011315-
/O.NEW.KTSA.FF.W.0008.190501T1015Z-190501T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
515 AM CDT Wed May 1 2019
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Sebastian County in west central Arkansas...
Southeastern Haskell County in southeastern Oklahoma...
Pushmataha County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Le Flore County in southeastern Oklahoma...
Southern Pittsburg County in southeastern Oklahoma...
* Until 815 AM CDT.
* At 514 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 2 TO 3 inches of rain have
fallen. Flash flooding is expected to begin shortly.
* Some locations that may experience flooding include...
Mcalester... Poteau...
Wilburton... Clayton...
Pocola... Heavener...
Hartshorne... Krebs...
Panama... Talihina...
Wister... Hackett...
Howe... Kiowa...
Savanna... Bonanza...
Red Oak... Fanshawe...
Alderson... Cameron...
Additional rainfall amounts of 1 TO 2 inches are possible in the
warned area.
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3497 9609 3494 9516
3506 9515 3529 9442 3451 9447 3451 9504
3436 9505 3423 9578
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 4:41 AM CDT, 34 minutes earlier.
Area forecast discussion, May 1, 4:41 AM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
441 AM CDT Wed May 1 2019
.DISCUSSION...
Focus for ongoing convection today will be across southeast
Oklahoma and west central Arkansas in the vicinity of an elevated
boundary. Have extended the flash flood watch for locations
primarily south of Interstate 40 through 00z, though most CAM
solutions depict diminishing activity during the late afternoon.
Further north, the flash flood watch will either be allowed to
expire at 12z or has already been cancelled with this forecast
issuance. Pattern to remain unsettled through Friday as moist
southwesterly mid level flow remains in place along with the
presence of residual boundaries. That said, additional watches
may be required after 00z Thursday but will defer to later
shifts. After another upper wave passes Friday, the upper flow
becomes increasingly zonal over the weekend while surface high
pressure builds in. Dry weather looks to continue into the early
part of next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 61 73 60 / 30 50 30 30
FSM 76 64 77 64 / 70 50 70 20
MLC 77 64 77 63 / 70 50 50 20
BVO 76 59 71 57 / 20 60 30 30
FYV 74 61 73 57 / 40 50 70 30
BYV 74 62 73 59 / 50 50 70 30
MKO 77 62 75 61 / 40 50 50 30
MIO 75 60 71 58 / 30 60 50 30
F10 76 62 74 60 / 50 50 40 30
HHW 77 64 77 63 / 80 70 60 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT this morning for OKZ066>071.
Flash Flood Watch through this evening for OKZ049-053-072>076.
AR...Flash Flood Watch until 7 AM CDT this morning for ARZ010-011.
Flash Flood Watch through this evening for ARZ019-020-029.
&&
LONG TERM....23Hazardous weather outlook, May 1, 4:29 AM CDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 429 AM CDT Wed May 1 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-020930- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 429 AM CDT Wed May 1 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This morning. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and west-central Arkansas. ONSET...This morning. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and west-central Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and west-central Arkansas. ONSET...Ongoing. DISCUSSION... Strong thunderstorms will move through southeast Oklahoma into west-central Arkansas early this morning. These storms could produce marginally severe hail and wind, including a limited tornado threat across far southeast Oklahoma. In addition to the severe threat, very heavy rain will continue to create flash flooding concerns. Additional thunderstorms will likely develop across eastern Oklahoma this afternoon with a continued threat for severe weather and flash flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. SATURDAY...No Hazards. SUNDAY...Thunderstorm Potential. MONDAY AND TUESDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances will persist Thursday and Friday as a moist and unstable air-mass remains over the area. A few severe thunderstorms will again be possible on Thursday, primarily across southeast Oklahoma and northwest Arkansas. EMERGENCY MANAGEMENT PLANNING STATEMENT... Emergency management officials should be prepared for the potential of severe weather and flooding today and Thursday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 1, 2:49 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
249 AM CDT Wed May 1 2019
OKZ064-065-010830-
Okfuskee OK-Creek OK-
249 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CREEK AND OKFUSKEE
COUNTIES UNTIL 330 AM CDT...
At 248 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Prague to 2 miles southwest of
Little to 2 miles north of St. Louis. Movement was east at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Okemah... Okfuskee...
Boley... Weleetka...
Paden... Bearden...
Castle... Clearview...
Welty... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
228.
LAT...LON 3569 9662 3576 9620 3556 9619 3555 9616
3538 9613 3529 9615 3529 9644 3546 9644
3546 9647 3543 9650 3543 9652 3546 9654
3544 9657 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662
TIME...MOT...LOC 0748Z 259DEG 42KT 3552 9676 3533 9671 3511 9688
LacySpecial weather statement, May 1, 3:17 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
317 AM CDT Wed May 1 2019
OKZ065-066-070-071-073-010900-
Pittsburg OK-Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
317 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...NORTHWESTERN
PITTSBURG...WESTERN MUSKOGEE...OKMULGEE AND OKFUSKEE COUNTIES UNTIL
400 AM CDT...
At 316 AM CDT, strong thunderstorms were located along a line
extending from 4 miles south of Welty to 3 miles east of Bearden to 5
miles south of Wewoka. Movement was east at 50 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Okmulgee...
Okemah... Eufaula...
Okfuskee... Henryetta...
Checotah... Warner...
Morris... Weleetka...
Dewar... Schulter...
Crowder... Oktaha...
Taft... Boynton...
Canadian... Indianola...
Grayson... Council Hill...
This includes Interstate 40 in Oklahoma between mile markers 214 and
278.
LAT...LON 3562 9649 3564 9619 3568 9619 3580 9564
3579 9564 3576 9559 3580 9548 3581 9539
3549 9526 3533 9539 3529 9545 3526 9545
3511 9557 3506 9607 3512 9601 3515 9601
3515 9598 3529 9598 3529 9640 3533 9637
TIME...MOT...LOC 0816Z 259DEG 58KT 3557 9641 3534 9632 3508 9653
LacySpecial weather statement, May 1, 4:04 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
404 AM CDT Wed May 1 2019
OKZ073>075-010930-
Haskell OK-Pittsburg OK-Latimer OK-
404 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHWESTERN LATIMER AND PITTSBURG COUNTIES UNTIL 430 AM CDT...
At 404 AM CDT, strong thunderstorms were located along a line
extending from Indianola to 5 miles northeast of Centrahoma. Movement
was southeast at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Quinton...
Kiowa... Savanna...
Crowder... Alderson...
Kinta... Indianola...
Ashland... Haywood...
Blocker... Robbers Cave State Park...
Arrowhead State Park... Mcalester Regional Airport...
Scipio... Blanco...
Haileyville... Pittsburg...
LAT...LON 3468 9589 3468 9609 3499 9609 3515 9596
3514 9591 3516 9588 3518 9588 3513 9521
3459 9566 3459 9588
TIME...MOT...LOC 0904Z 304DEG 29KT 3517 9578 3465 9625
LacySpecial weather statement, May 1, 4:20 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 AM CDT Wed May 1 2019
OKZ070>076-010945-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Sequoyah OK-
Le Flore OK-McIntosh OK-
420 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...EAST CENTRAL
MCINTOSH...SOUTHWESTERN SEQUOYAH...NORTHERN LATIMER...NORTHWESTERN LE
FLORE...EAST CENTRAL PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES
UNTIL 445 AM CDT...
At 419 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Warner to 4 miles southwest of
Whitefield to 5 miles northwest of Robbers Cave State Park. Movement
was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Sallisaw... Stigler...
Quinton... Porum...
Keota... Red Oak...
Mccurtain... Bokoshe...
Fanshawe... Whitefield...
Kinta... Tamaha...
Briartown... Robbers Cave State Park...
Mc Curtain... Enterprise...
Lequire... Kanima...
Panola... Summerfield...
This includes Interstate 40 in Oklahoma between mile markers 268 and
272, and between mile markers 305 and 306.
LAT...LON 3499 9551 3520 9541 3546 9546 3545 9480
3511 9469 3485 9486
TIME...MOT...LOC 0919Z 276DEG 49KT 3542 9536 3519 9528 3505 9540
LacySpecial weather statement, May 1, 4:33 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
433 AM CDT Wed May 1 2019
OKZ049-073-075-076-011015-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
433 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR PUSHMATAHA...LATIMER...
SOUTHWESTERN LE FLORE AND SOUTHERN PITTSBURG COUNTIES UNTIL 515 AM
CDT...
At 433 AM CDT, strong thunderstorms were located along a line
extending from 8 miles west of Robbers Cave State Park to 8 miles
northwest of Daisy. Movement was southeast at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Wilburton...
Clayton... Hartshorne...
Krebs... Talihina...
Kiowa... Alderson...
Albion... Talimena State Park...
Snow... Higgins...
Tuskahoma... Stanley...
Kiamichi... Whitesboro...
Clayton Lake State Park... Damon...
Bengal... Yanush...
LAT...LON 3448 9578 3451 9577 3451 9567 3459 9567
3459 9588 3468 9589 3468 9602 3506 9553
3479 9470 3450 9500 3450 9505 3446 9505
3417 9534
TIME...MOT...LOC 0933Z 314DEG 48KT 3495 9547 3460 9587
LacySpecial weather statement, May 1, 4:38 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
438 AM CDT Wed May 1 2019
ARZ019-029-OKZ072-074>076-011030-
Sebastian AR-Crawford AR-Haskell OK-Latimer OK-Sequoyah OK-
Le Flore OK-
438 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...
SEBASTIAN...EASTERN HASKELL...SOUTHERN SEQUOYAH...NORTHEASTERN
LATIMER AND CENTRAL LE FLORE COUNTIES UNTIL 530 AM CDT...
At 438 AM CDT, strong thunderstorms were located along a line
extending from 4 miles west of Tamaha to near Mc Curtain to 5 miles
northwest of Red Oak. Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Greenwood... Barling...
Pocola... Muldrow...
Heavener... Roland...
Lavaca... Spiro...
Arkoma... Panama...
Mansfield... Wister...
Hackett... Howe...
Hartford... Huntington...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 1, and between
mile markers 5 and 8.
Interstate 40 in Oklahoma between mile markers 298 and 328.
Interstate 540 between mile markers 1 and 14.
LAT...LON 3514 9407 3514 9414 3510 9414 3506 9425
3506 9423 3499 9423 3496 9426 3496 9437
3493 9445 3475 9447 3493 9525 3517 9501
3540 9510 3546 9505 3547 9509 3546 9408
3522 9408 3520 9405 3516 9405
TIME...MOT...LOC 0938Z 267DEG 59KT 3541 9507 3517 9497 3499 9516
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:07 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Apr 30, 7:45 PM CDT | Flash Flood Warning | TSA | Craig, Creek, Mayes, Okmulgee, Osage, Rogers and 3 more | 6 hr |
| Apr 30, 8:48 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Ottawa | 6 hr |
| Apr 30, 8:57 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 48 min |
| Apr 30, 9:01 PM CDT | Special Weather Statement | TSA | Cherokee | 29 min |
| Apr 30, 9:14 PM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| Apr 30, 9:17 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 28 min |
| Apr 30, 9:43 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Osage, Rogers, Washington | 21 hr |
| Apr 30, 9:49 PM CDT | Tornado Warning | TSA | Pittsburg | 41 min |
| Apr 30, 9:54 PM CDT | Special Weather Statement | TSA | Adair | 51 min |
| Apr 30, 10:22 PM CDT | Tornado Warning | TSA | Pittsburg | 23 min |
| Apr 30, 10:36 PM CDT | Tornado Warning | TSA | Pittsburg | 24 min |
| Apr 30, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 48 min |
| Apr 30, 10:47 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 43 min |
| Apr 30, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 42 min |
| Apr 30, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 39 min |
| Apr 30, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 46 min |
| Apr 30, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 43 min |
| Apr 30, 11:53 PM CDT | Tornado Warning | TSA | LeFlore | 24 min |
| May 1, 12:14 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa | 18 hr |
| May 1, 12:41 AM CDT | River Flood Warning | TSA | Ottawa | 61 hr |
| May 1, 1:15 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| May 1, 1:16 AM CDT | Areal Flood Warning | TSA | Delaware, Mayes, Ottawa | 18 hr |
| May 1, 1:33 AM CDT | Special Weather Statement | TSA | Hughes | 42 min |
| May 1, 1:37 AM CDT | Areal Flood Advisory | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| May 1, 2:36 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 24 min |
| May 1, 2:49 AM CDT | Special Weather Statement | TSA | Okfuskee | 41 min |
| May 1, 2:54 AM CDT | River Flood Warning | TSA | Creek | 17 hr |
| May 1, 3:05 AM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Okfuskee, Okmulgee, Pittsburg | 3 hr |
| May 1, 3:17 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 43 min |
| May 1, 3:47 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| May 1, 3:54 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 6 hr |
| May 1, 4:04 AM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| May 1, 4:20 AM CDT | Special Weather Statement | TSA | Haskell | 25 min |
| May 1, 4:33 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 42 min |
| May 1, 4:38 AM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| May 1, 7:35 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 9 hr |
| May 1, 8:50 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 30 hr |
| May 1, 2:51 PM CDT | River Flood Warning | TSA | LeFlore | 11 hr |
| May 1, 3:18 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 13 hr |
| May 1, 6:52 PM CDT | Special Weather Statement | TSA | Pittsburg | 38 min |
| Apr 30, 7:26 PM CDT | Special Weather Statement | TSA | Carroll | 49 min |
| Apr 30, 9:42 PM CDT | Special Weather Statement | TSA | Benton | 48 min |
| Apr 30, 10:03 PM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| Apr 30, 10:10 PM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 50 min |
| Apr 30, 11:08 PM CDT | Special Weather Statement | TSA | Crawford | 37 min |
| May 1, 12:29 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 31 min |
| May 1, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 16 min |
| May 1, 1:02 AM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| May 1, 1:04 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| May 1, 11:49 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Flash Flood Warnings in Arkansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.